Mathematische Annalen

, Volume 311, Issue 2, pp 223–231

Principal graphs of subfactors with small Jones index

  • Dietmar Bisch

DOI: 10.1007/s002080050185

Cite this article as:
Bisch, D. Math Ann (1998) 311: 223. doi:10.1007/s002080050185
Mathematics Subject Classification (1991): 46L10, 46L37 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Dietmar Bisch
    • 1
  1. 1. UC Santa Barbara, Department of Mathematics, Santa Barbara, CA 93106, USA (e-mail: bisch@math.ucsb.edu) US

Personalised recommendations